Invertible Amphicheiral Knots.

Richard L. Hartley

Mathematische Annalen (1980)

  • Volume: 252, page 103-110
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hartley, Richard L.. "Invertible Amphicheiral Knots.." Mathematische Annalen 252 (1980): 103-110. <>.

author = {Hartley, Richard L.},
journal = {Mathematische Annalen},
keywords = {invertible amphicheiral knots; Alexander polynomial},
pages = {103-110},
title = {Invertible Amphicheiral Knots.},
url = {},
volume = {252},
year = {1980},

AU - Hartley, Richard L.
TI - Invertible Amphicheiral Knots.
JO - Mathematische Annalen
PY - 1980
VL - 252
SP - 103
EP - 110
KW - invertible amphicheiral knots; Alexander polynomial
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.